See Alike in...

Alike App

Browser

kxda

274d

I know there isnt many matches for people on both of these meds but i was wondering about bottom growth on T Most people report it happening within even a week of starting T (im on the gel not injections) but i havent noticed any bottom growth like at all and it feels like thats supposed to be happening but it isnt?

Top reply
    • Beetle444

      157d

      I didn’t notice anything bottom growth wise til like 6 months fwiw. But my levels were fairly low for the first few months

    • Beetle444

      157d

      Wait, isn’t finasteride a DHT blocker? DHT is the main hormone that causes bottom growth, among other things. I’m not sure if the finasteride would affect your whole body if you’re just using it on your scalp, but it’s something you might want to look into / check with your doctor about.

      • kxda

        157d

        @Beetle444 yeah it helps prevent male pattern baldness and other body hair and bottom growth but its different for everybody so i wasnt sure! Mine is pills so it does affect my whole body

    • Beetle444

      157d

      I didn’t notice anything bottom growth wise til like 6 months fwiw. But my levels were fairly low for the first few months

    • ajar

      164d

      I'm coming to this late but unfortunately some of us just don't get a lot of bottom growth either. I maybe got an extra inch or so, if that

    • kxda

      271d

      well its not that i dont feel it wont work its that almost everyone ive seen on testosterone has reported bottom growth even doctors said its the first thing that happens. Im 3 months in and ive noticed absolutely none, but im also on finasteride which is known for slowing that process but also some people dont get bottom growth but its way more rare so im just confused as to why i havent noticed any if that makes sense?

      • Cherrycola

        160d

        @kxda just take your time!! It will most likely happen eventually, the gel also isn’t as fast as the injection process. 3 months is still very soon to see any major changes like that but I wish you the best!

        • kxda

          160d

          @Cherrycola yeah im 6 months now and nothing ever happened but its definitely the meds i think

    • Whistler

      271d

      I'm guessing T is testosterone. If it it I have been taking it for awhile now 15 plus years. You have to get your levels of T up. You will notice within a month where you hadn't had hair you will have it coming in. I hadn't had any on my face for sometime. Now all of a sudden it's there. I had envy for those that shave. But now that I have to shave not so much envy. But the stuff does work. Just takes time

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user reported seeing bottom growth in the first year of being on a low dose of T. However, everyone's timeline varies based on many different factors such as delivery method and body's natural chemistry. If you are noticing other changes, it shows that it is working. If you're still concerned, talk to your doctor about changing the dose or possibly switching to shots.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion